# SDR 95ZZZM534

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 2110 · Cabin Compressor System
- Part: Coupling
- Condition: Disconnected
- Location: Heat Exch Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 26,000 FEET WITH 3 TURBO COMPRESSORS OPERATING, LOST CABIN PRESSURIZATION WITH ASSOCIATED LOUD NOISE.  DESCENDED TO 10,000 FEET AND RETURNED TO MIAMI WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND LEFT AND RIGHT T/C HEAT EXCHANGER DUCT COUPLINGS DISCONNECTED.  RECONNECTED DUCTS AND SYSTEM OPERATIONAL CHECKED NORMAL.  PRESSURIZATION OK ON THE GROUND.
